# SDR CA110614003

- Difficulty date: June 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 2,245 hours
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING FLIGHT, THE PILOT NOTICED A LOSS OF OIL PRESSURE. SHUT THE ENGINE DOWN AND HAD AN UNEVENTFUL SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION FOUND NO OIL INDICATION ON THE SIGHT GLASSES AND NO EVIDENCE OF EXTERNAL OIL LEAK.  TROUBLESHOOTING IS ON-GOING. ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
